# SDR F3LA200800151

- Difficulty date: April 4, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N916FR
- Make and model: Airbus A319-112
- Aircraft serial: 1876
- Aircraft time: 21,497 hours, 8,472 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472188204000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 S1 C CHECK, INSPECTION REPORTED CORROSION WAS FOUND AROUND THE NUT CLIP HOLES ON FLOOR BEAM Y1292 BETWEEN FRAMES 68 AND 69.  MAINTENANCE REMOVED AND REPLACED THE FLOORBEAM IN ACCORDANCE WITH THE REQUIREMENTS OF A319 SRM 51-42-11, PARAGRAPH 6.  UPON COMPLETION OF THE INSTALLATION OF THE NEW BEAM, IT WAS INSPECTED AND FOUND ACCEPTABLE.
